Angel the Dr.
By Angel the Dr. Latest Reply 2013-09-05 15:46:39 -0500
Started 2013-08-31 00:46:53 -0500

450 is that bad cause I'm feeling dizy

6 replies

Angie Type 1
Angie Type 1 2013-09-01 07:44:27 -0500 Report

I agree with Gabby's suggestions. That is way too high. And keep testing, drinking water, and adjusting insulin(according to your doctor) accordingly. And if you have strips (any local pharmacy has them) check for Ketones(can be VERY dangerous). I would def. call your doctor if it doesn't come down.

GabbyPA 2013-08-31 12:48:47 -0500 Report

That is hospital high if you cannot get it to come down. Start with drinking water and taking any meds that you need. That is too high to try to exercise. Watch what you eat for your next meal and think about reducing some of the carbs in it to help bring it down. Test, test, test...see if you are going up or down.

Next Discussion: Heat and insulin »